Existence of Nonoscillatory Solution of Second Order Linear Neutral Delay Equation
Date of Original Version
Consider the neutral delay differential equation with positive and negative coefficients,[formula]wherep∈Rand[formula] Some sufficient conditions for the existence of a nonoscillatory solution of the above equation expressed in terms of ∫∞sQi(s)ds<∞,i=1,2, and certain technical conditions implying thatQ1(s) dominatesQ2(s) are obtained for values ofp≠±1. © 1998 Academic Press.
Journal of Mathematical Analysis and Applications
Kulenović, M. R., and S. Hadžiomerspahić. "Existence of Nonoscillatory Solution of Second Order Linear Neutral Delay Equation." Journal of Mathematical Analysis and Applications 228, 2 (1998): 436-448. doi:10.1006/jmaa.1997.6156.